# SDR UPS98227552

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SUSPECT CRACK IN FRAME 600 JUST ABOVE STR 18 RT.  REPAIRED CRACK AT STATION 600, STR 18 RT IAW SRM 53-10-4.
